# SDR IPXA2015080892158

- Difficulty date: August 8, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 26,503 hours, 4,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR SUPERNUMERARY GOGGLES ELASTIC BANDS STRETCHED, UNUSEABLE.  REPLACED THE SMOKE GOGGLES IAW MM 25-00-00 .
